I am 20 years old, female. I have terrible anxiety and many worries. I worry about my health. I got put on prozac and started it 2 days ago. I've been experiencing chest pains and arm pains... it's only when I'm thinking about it and getting myself worked up (I think heart attack, of course) what should I do? I'm scared to take my pill today.
Most people with severe anxiety worry about their health. One of the most common concerns and symptoms is chest pains, and heart pounding, racing, or palpitations. If you're worried, get checked out by your dr. You're so young, I doubt if you have any heart problems, but just get it checked, and then stop worrying about it. It's the worry and fear that feed the anxiety. Prozac can be very helpful for anxiety/panic (it helped me). Most people with this anxiety are fearful of starting medication, so don't feel bad. Prozac might make you feel a bit more anxious for the first week or so, but then you'll hopefully begin to experience some relief. It's a good medication. Try not to be scared.
I've never been on Prozac but more than likely your chest pains may be from the anxiety you are feeling and some of the medications causes these symptoms when you first start on them. make sure you read the entire leaflet that is enclosed from the pharmacy and that way you will know the symptoms that your doctor should be made aware of right away. I hope I have helped you. I'm just getting over two months of pure hell myself with the exact same problems you are having. God bless you and remember you are not alone. Every town/city should have some kind of Crisis Hotline you can call in case of a crisis you believe you can't handle.
Yes Stressed; this is why the doctor put you on the prozac PLEASE take the medication you need to take it every day no matter what,What you are saying is more the anxiety and worrying than anything else stick with the medication it takes 4 to 6 or more weeks to get the full benifit of this medications please start a puzzle or something and try not to worry so much Chuck1957
Well it sounds like your having a reaction,I had the exact same symptoms,you must contact the prescriber immediately.most doctors have on call doctors tell them exactly what you are expereice king.when I did research one medication helped me immensely was bus par they can start you out low and increase to get the maximum result..it worked wonders for me.you can't stop taking meds without first consulting your doctor another good avenue instead of going to e hospital is poison control they are very helpful,and if you can't get a doctor your best path is the hospital I hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2013 • 5 answers
Posted 25 Nov 2013 • 6 answers
Posted 11 Sep 2014 • 2 answers
Posted 12 Mar 2016 • 2 answers
Posted 23 Apr 2017 • 3 answers